# SDR SWAA2017030612324

- Difficulty date: January 25, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUPPORT CLIP CRACKED AT BS 500A, STR 26L. R&R CLIP PER SRM & DWG.
